# SDR CA030729011

- Difficulty date: July 14, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-24-180
- Aircraft time: 2,813 hours
- Engine: Lyc O360A1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: 1041641
- Condition: Loose
- Location: Carb Float Bowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCREWS HOLDING FLOAT BOWL TO CARBURETOR HOUSING. ALL SCREWS LOCKED BUT ALL LOOSE IN HOUSING CAUSING CHAFING BETWEEN BOWL, GASKET HOUSING WITH A 1/16 INCHES GAP AND ALL AROUND. DISCOVERED ON ANNUAL INSPECTION.
